MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 22FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 22FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720221
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the patient had a gastrostomy tube with a burst balloon and in bad condition which displaced the balloon without prior manipulation.There was no patient harm.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.All associated lot documentation was carefully reviewed; no issues or discrepancies were found related to the reported complaint.There were no physical samples or digital images received for evaluation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine the root cause.If samples are received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.We will continue to monitor the process, complaints, and feedback for any adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.
 
Event or Problem Description
The customer reported that the patient had a gastrostomy tube with a burst balloon and in bad condition which displaced the balloon without prior manipulation.There was no patient harm.Per additional information provided on 09mar2022, the burst results in a clean tear.The gastronomy tube was replaced to resolve the issue.The incident device has been discarded.

Brand Name
GSTRO FEED TBE W/Y PRT 22FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13694078
Report Number9612030-2022-03188
Device Sequence Number13920611
Product Code KNT
UDI-Device Identifier10884521007321
UDI-Public10884521007321
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/11/2023
Device Model Number8884720221
Device Catalogue Number8884720221
Device Lot Number2111045964
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer02/17/2022
02/17/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date03/10/2022
03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown